# SDR AALA2020082529005

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXCESSIVE PLAY, ELEVATOR HINGE FITTING, ARM 2, BEARING, RIGHT HORIZONTAL STABILIZER.  REPLACED HINGE FITTING, ELEVATOR ARM 2, RIGHT HORIZONTAL STABILIZER PER AMM 55-16-42.
